RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 2, Pages 252–254 (Mi dan21702)  

MATHEMATICS

On the number of arithmetical operations in solving Poissonís equation for a square by means of finite differences

N. S. Bakhvalov

Lomonosov Moscow State University

Full text: PDF file (267 kB)

Bibliographic databases:
Presented: —. ň. —ÓŠÓŽŚ‚
Received: 05.10.1956

Citation: N. S. Bakhvalov, “On the number of arithmetical operations in solving Poissonís equation for a square by means of finite differences”, Dokl. Akad. Nauk SSSR, 113:2 (1957), 252–254

Citation in format AMSBIB
\Bibitem{Bak57}
\by N.~S.~Bakhvalov
\paper On the number of arithmetical operations in solving Poissonís equation for a square by means of finite differences
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 2
\pages 252--254
\mathnet{http://mi.mathnet.ru/dan21702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104939}
\zmath{https://zbmath.org/?q=an:0080.11301}


Linking options:
  • http://mi.mathnet.ru/eng/dan21702
  • http://mi.mathnet.ru/eng/dan/v113/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:56
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020